Volume 14, issue 1 (2014)

Recent Issues

Volume 17
Issue 4, 1917–2564
Issue 3, 1283–1916
Issue 2, 645–1281
Issue 1, 1–643

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Koszul duality theory for operads over Hopf algebras
1

Olivia Bellier

Connectivity of motivic $H\!$–spaces
37

Utsav Choudhury

Representation theory for the Križ model
57

Samia Ashraf, Haniya Azam and Barbu Berceanu

Gravitational anomaly cancellation and modular invariance
91

Fei Han and Kefeng Liu

On Kirby calculus for null-homotopic framed links in $3$–manifolds
115

Kazuo Habiro and Tamara Widmer

On the multiplicity of isometry-invariant geodesics on product manifolds
135

Marco Mazzucchelli

Band-taut sutured manifolds
157

Scott A Taylor

The proper geometric dimension of the mapping class group
217

Javier Aramayona and Conchita Martínez-Pérez

Homotopy theory of non-symmetric operads, II: Change of base category and left properness
229

Fernando Muro

The bumping set and the characteristic submanifold
283

Genevieve S Walsh

On the map of Bökstedt–Madsen from the cobordism category to $A\!$–theory
299

George Raptis and Wolfgang Steimle

A spectral sequence for fusion systems
349

Antonio Díaz Ramos

Moment angle complexes and big Cohen–Macaulayness
379

Shisen Luo, Tomoo Matsumura and W Frank Moore

Lipschitz minimality of the multiplication maps of unit complex, quaternion and octonion numbers
407

Haomin Wen

Rational analogs of projective planes
421

Zhixu Su

Small Seifert fibered surgery on hyperbolic pretzel knots
439

Jeffrey Meier

Computing Khovanov–Rozansky homology and defect fusion
489

Nils Carqueville and Daniel Murfet

A weak Zassenhaus Lemma for discrete subgroups of $\operatorname{Diff}(I)$
539

Azer Akhmedov

Asymptotic cones of HNN extensions and amalgamated products
551

Curtis Kent

The connective real $K\!$–theory of Brown–Gitler spectra
597

Paul Thomas Pearson

Publication of this issue is now complete.